# SDR ASAA2023100345424

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,829 hours, 13,210 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS #2 ENG LOOP "B" DETECT INOP. GROUNDED - YES. (RESOLVED ON W/O: 1971947 TASKCARD: N/R-00003 ) PERFOMRED BITE TEST ON BOX AND NO FAULTS WERE LOGGED. PERFORMED OPS TEST IAW AMM 26-11-00-710-801. TEST PASSED NO FAULTS FOUND. OPENED UP COWLINGS AND PERFOMRED GVI OF LOOPS AND NO DEFFECTS NOTED. REF DEFECT 60703492. COULD NOT DUPLICATE DISCREPENCY. THIS CLEARS MEL 26-2B. SEAMC JOE NOTIFIED.
